# SDR SWAA2014061229006

- Difficulty date: June 4, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 21,248 hours, 12,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMER EXIT LIGHT LOOSE.  SECURED LIGHT ASSEMBLY IAW AMM.
